# SDR UIEA2020100902206

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,960 hours, 15,488 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 20003013
- Condition: Malfunctioned
- Location: Fan Air Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE BLEED OVERHEAT DURING DESCENT, WITH IDLE POWER AT APROXIMATELY FL 250.  ENGINE BLEED RESET, PER QRH PROCEDURE.  WITHOUT FURTHER INCIDENT.  TRANSFERRED TO MEL 36-12-02-01, MDDR 135795, CAT C, MBCB 19OCT20.  MAINT PROCEDURES C/W.  PLACARDS INSTALLED DISPATCH NOTED LC AT 1808Z.  REMOVED AND REPLACED FAN AIR TEMP SENSOR, PER 36-11-17.  REQUIRES OPERATIONS TEST, NO FAULTS.  THIS CLEARS MDDR 135795.
